I have discovered this forum recently and it seems to be a nice community. So I would like to write about my health issues that I am worried about. If anyone could offer me some advice, that would be highly appreciated.
First of all, I'm not really sure if this is the right section for my concerns as my stomach is not the only issue. But since it's the thing that's bothering me the most lately and because it might also be connected to certain other issues, I guess it makes sense to write it here.
For some general information: I'm 26 years old, I'm obese (BMI of 38 ), I'm taking meds for high blood pressure, meds for gastritis, and in the evening antipsychotics to help me sleep. I recently quit taking antidepressants.
As for my stomach issues, about a year and a half ago, I had an endoscopy done and the doctor said I have erosive gastritis and gave me some pills to block acid, and told me what diet I should be on.
The gastritis still seems to be there, and recently a different sort of pain has also developed in my stomach. Also, there's this sort of putrid smell that I've noticed. Could this mean that something else has also developed, not just the gastritis?
Also, I recently feel quite strong pain in my pelvis region, occasionally. Could this be related?
Another thing is that I have discovered three hard lumps in my neck region. one on the left and two on the right. Could this be enlarged lymph nodes?
Also, in the last few months I have been experiencing symptoms of what I believe to be some sort pf sleep apnea.
There are also some painful growths in my mouth that I've had in my mouth for a long time, but I don't know if this is on any way related
I have been looking all over the internet for what my symptoms could mean. I get frightened whenever the word cancer comes up. But a pont of importance is that in these last few months I have gained weight. I went from a bmi of about 35 to about 38 or higher, basically from obese to even more obese. Considering that cancer usually causes weight loss, this is a strange relief to me, ironically.
If anyone has any opinions or advice, I thank you in advance.